# SDR DXTA200500965

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 3,661 hours, 2,948 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Loose
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT AILERON HAS 3 TO 4 INCHES OF FREE PLAY WITH NO EFFECT ON MOVEMENT OF AILERONS.
